# SDR UIEA2022050200428

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747
- Aircraft serial: 29259
- Aircraft time: 94,069 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKE OFF AT APPROXIMATELY 70 KNOTS DUE TO MASTER CAUTION LIGHT FOR FLAPS PRIMARY.( PERFORMED ENERGY STOP INSPECTION IN ACCORDACE WITH AMM 05-51-10.  SATISFIED, NO DAMAGE FOUND. )
